Questions

Does Suboxone cause extensive, daily sweating accompanied by feeling very feverish? I've had a million tests and nothing has been found to explain it

I become overwhelmed by "heat", sweating profusely from my head, face, body. I've had every blood test known to see if it's something internally, etc. Nothing shows up

4answers

Suboxone is a medication that is used to treat opioid addiction. It is possible for suboxone to cause sweating as a side effect, although it is not a common side effect. If you are experiencing excessive sweating and feeling feverish, it is important to speak with your healthcare provider to determine the cause. It is possible that there is another underlying issue that is causing these symptoms, and your provider will be able to help you determine the cause and provide appropriate treatment.


Answered 9 months ago

It is possible for Suboxone to cause sweating as a side effect, although this is not a common occurrence. Suboxone is a medication that is used to treat opioid addiction, and it works by activating opioid receptors in the brain. Some people may experience side effects when taking Suboxone, but these effects tend to be mild and may include sweating, dizziness, and nausea. If you are experiencing excessive sweating or feverish symptoms while taking Suboxone, it is important to talk to your doctor. Your doctor may need to adjust your dosage or recommend a different treatment approach.


Answered 9 months ago

Sweating is a potential side effect of taking Suboxone, which is a medication used to treat opioid addiction. However, it is not common for Suboxone to cause extensive, daily sweating accompanied by feeling very feverish. If you are experiencing these symptoms, it is important to speak with your doctor as soon as possible to rule out any other underlying conditions or potential interactions with other medications you may be taking.


Answered 9 months ago

Suboxone, a medication used to treat opioid addiction, can cause a number of side effects, including sweating and fever. However, it is not common for Suboxone to cause excessive sweating or fever on a daily basis. If you are experiencing these symptoms and they are not improving, it is important to speak with your healthcare provider as they could be caused by something else.

It is important to mention that Suboxone contains buprenorphine, which is an opioid medication, and it can cause symptoms such as sweating, fever and chills as a side effect. However, it is recommended to consult with a physician or a medical professional to understand the cause of these symptoms and rule out any other underlying conditions.

It could be possible that the symptoms you are experiencing are related to an underlying medical condition or another medication you are taking. Therefore, it is important to consult with your healthcare provider to determine the cause of your symptoms and to determine the most appropriate treatment.


Answered 8 months ago

Unlock Startups Unlimited

Access 20,000+ Startup Experts, 650+ masterclass videos, 1,000+ in-depth guides, and all the software tools you need to launch and grow quickly.

Already a member? Sign in

Copyright © 2023 Startups.com LLC. All rights reserved.